# SDR DALA2022041302589

- Difficulty date: April 9, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 72,850 hours, 27,947 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 AA. INITIAL INSPECTION: DURING INSPECTION OF THE GIRT BAR AT 2L DOOR . LEAF SPRINGS DOESN'T RETAIN THE FWD/AFT SLIDERS WHEN THE LIGHT FINGER PUSH IS APPLIED IN REFERENCE AMDS AA WORKCARD. CORRECTIVE ACTION: SUMMARY OF NRC 00049: SPRINGS 2(EAS) OF THE GIRT BAR AT 2L DOOR WERE REPLACED PER B-757-200 SRM. (2189205)
